Tsukuba Journal of Mathematics

Vanishing theorem for 2-torsion instanton invariants

Hajime Ono

Full-text: Open access

Abstract

For any closed, oriented, simply connected spin 4-manifold $X$ with $b_{X}^{+}>1$ and even, by Fintushel and Stern [7], differential-topological polynomial invariants with its values in $Z_{2}$ are defined. These invariants are analogues of Donaldson polynomial invariants. In [7], it is proved that if $X=X^{\prime}\# S^{2}\times S^{2}$, then these invariants do not always vanish. But in this paper, it is proved that these invariants vanish for a large class of connected sums.

Article information

Source
Tsukuba J. Math., Volume 24, Number 2 (2000), 221-232.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164146

Digital Object Identifier
doi:10.21099/tkbjm/1496164146

Mathematical Reviews number (MathSciNet)
MR1818083

Zentralblatt MATH identifier
0980.57013

Citation

Ono, Hajime. Vanishing theorem for 2-torsion instanton invariants. Tsukuba J. Math. 24 (2000), no. 2, 221--232. doi:10.21099/tkbjm/1496164146. https://projecteuclid.org/euclid.tkbjm/1496164146


Export citation